Arithmetic of algebraic varieties (in the Mathematics Institute of the Academy of Sciences)
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Algebra, mathematical logic, number theory, topology, Tome 168 (1984), pp. 72-97
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1984_168_a4,
author = {A. N. Parshin and I. R. Shafarevich},
title = {Arithmetic of algebraic varieties (in the {Mathematics} {Institute} of the {Academy} of {Sciences)}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {72--97},
year = {1984},
volume = {168},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1984_168_a4/}
}
TY - JOUR AU - A. N. Parshin AU - I. R. Shafarevich TI - Arithmetic of algebraic varieties (in the Mathematics Institute of the Academy of Sciences) JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1984 SP - 72 EP - 97 VL - 168 UR - http://geodesic.mathdoc.fr/item/TM_1984_168_a4/ LA - ru ID - TM_1984_168_a4 ER -
%0 Journal Article %A A. N. Parshin %A I. R. Shafarevich %T Arithmetic of algebraic varieties (in the Mathematics Institute of the Academy of Sciences) %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1984 %P 72-97 %V 168 %U http://geodesic.mathdoc.fr/item/TM_1984_168_a4/ %G ru %F TM_1984_168_a4
A. N. Parshin; I. R. Shafarevich. Arithmetic of algebraic varieties (in the Mathematics Institute of the Academy of Sciences). Trudy Matematicheskogo Instituta imeni V.A. Steklova, Algebra, mathematical logic, number theory, topology, Tome 168 (1984), pp. 72-97. http://geodesic.mathdoc.fr/item/TM_1984_168_a4/